MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MOD CON DIST STEM 17 X 155 MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH MOD CON DIST STEM 17 X 155 MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 6276-7-017
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870); Injury (2348); Joint Dislocation (2374)
Date of Event 04/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Patient had slipped and fallen; fracturing around their hip replacement and thus dislocating their hip.Restoration modular stem revised for a longer and larger one; no surgical delay.

Brand Name
MOD CON DIST STEM 17 X 155 MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10039546
Report Number0002249697-2020-00879
Device Sequence Number16822936
Product Code LPH
UDI-Device Identifier04546540643759
UDI-Public04546540643759
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6276-7-017
Device Catalogue Number6276-7-017
Device Lot NumberLOT NUMBER IS NOT KNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/11/2020
Initial Report FDA Received Date05/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;